# SDR DALA2024102210314

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,775 hours, 17,510 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 #2 ENGINE PYLON MISSING ACCESS PANEL ON THE OUTBOARD SIDE. CORRECTIVE ACTION: FWD TO CDL 54-53-02, NO "M" PROC, PLAC INSTALLED. (5818898)
